Alert archive / Ohio / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 175, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 10, 2017, 3:12 PM EDT for 4 counties in Ohio. It was in force for 48 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2017, 3:12 PM EDT (19:12 UTC)
- Expired
- Jul 10, 2017, 4:00 PM EDT
- In force
- 48 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Delaware County, OH, Fairfield County, OH, Franklin County, OH, Licking County, OH
The radar
The Cincinnati radar (KILN), 110 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 3:13 PM EDT | HAIL 1 | Sse Hilliard, OH | |
| Jul 10, 3:20 PM EDT | TSTM WND DMG | 4 Nnw Downtown Columbus, OH | 18 INCH DIAMETER BRANCH DOWN ON OSU CAMPUS. PHOTO VERIFIED. TIME ESTIMATED FROM RADAR. |
| Jul 10, 3:20 PM EDT | HAIL 1 | 3 Ssw Hilliard, OH | PHOTO VERIFIED. |
| Jul 10, 3:22 PM EDT | TSTM WND GST 45 | Kcmh John Glenn Apt, OH | |
| Jul 10, 3:27 PM EDT | HAIL 0.88 | 4 Sse Hilliard, OH | |
| Jul 10, 3:35 PM EDT | TSTM WND DMG | 2 N Downtown Columbus, OH | 6 INCH BRANCH DOWN ON 4TH AVENUE AND NORTH HIGH STREET. TIME ESTIMATED FROM RADAR. |
| Jul 10, 3:38 PM EDT | TSTM WND GST 52 | Kcmh John Glenn Apt, OH | |
| Jul 10, 3:45 PM EDT | TSTM WND DMG | 4 N Granville, OH | TREES DOWN ON DRY CREEK ROAD. TIME ESTIMATED FROM RADAR. |
| Jul 10, 3:45 PM EDT | TSTM WND DMG | 5 Wnw Newark, OH | TREES DWON ON WELSH HILLS ROAD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.2 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 235 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 985 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 294 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
760
WUUS51 KILN 101912
SVRILN
OHC041-045-049-089-102000-
/O.NEW.KILN.SV.W.0175.170710T1912Z-170710T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
312 PM EDT MON JUL 10 2017
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Central Franklin County in central Ohio...
North central Fairfield County in central Ohio...
Southeastern Delaware County in central Ohio...
Southwestern Licking County in central Ohio...
* Until 400 PM EDT.
* At 312 PM EDT, a severe thunderstorm was located over Minerva Park,
moving east at 40 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Columbus, Newark, Westerville, Reynoldsburg, Upper Arlington,
Gahanna, Hilliard, Pickerington, Worthington, Bexley, Heath,
Granville, Pataskala, Johnstown, Buckeye Lake, Hebron, Minerva
Park, Beechwood Trails, Polaris and Harbor Hills.
This includes the following Interstates...
I-70 in Ohio between mile markers 87 and 134.
I-71 in Ohio between mile markers 105 and 123.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3992 8237 3993 8246 3992 8246 3992 8324
3994 8323 3998 8325 4010 8308 4017 8302
4017 8236
TIME...MOT...LOC 1912Z 268DEG 34KT 4006 8298
HAIL...1.00IN
WIND...70MPH
$$
Novak2 follow-up statements
552
WWUS51 KILN 101931
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
331 PM EDT MON JUL 10 2017
OHC041-045-049-089-102000-
/O.CON.KILN.SV.W.0175.000000T0000Z-170710T2000Z/
Franklin OH-Fairfield OH-Delaware OH-Licking OH-
331 PM EDT MON JUL 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR NORTHEASTERN FRANKLIN...NORTH CENTRAL FAIRFIELD...SOUTHEASTERN
DELAWARE AND SOUTHWESTERN LICKING COUNTIES...
At 330 PM EDT, a severe thunderstorm was located near Summit Station,
moving east at 40 mph.
This is a very dangerous storm.
HAZARD...80 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Columbus, Newark, Westerville, Reynoldsburg, Upper Arlington,
Gahanna, Hilliard, Pickerington, Worthington, Bexley, Heath,
Granville, Pataskala, Johnstown, Buckeye Lake, Hebron, Minerva Park,
Harbor Hills, Granville South and Ohio State University.
This includes the following Interstates...
I-70 in Ohio between mile markers 93 and 134.
I-71 in Ohio between mile markers 105 and 123.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3992 8237 3993 8246 3992 8246 3992 8314
3996 8313 4003 8313 4010 8308 4017 8302
4017 8236
TIME...MOT...LOC 1930Z 268DEG 34KT 4007 8275
HAIL...1.00IN
WIND...80MPH
$$
Novak301
WWUS51 KILN 101948
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
348 PM EDT MON JUL 10 2017
OHC041-045-049-089-102000-
/O.CON.KILN.SV.W.0175.000000T0000Z-170710T2000Z/
Franklin OH-Fairfield OH-Delaware OH-Licking OH-
348 PM EDT MON JUL 10 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR NORTHEASTERN FRANKLIN...NORTH CENTRAL FAIRFIELD...SOUTHEASTERN
DELAWARE AND SOUTHWESTERN LICKING COUNTIES...
At 348 PM EDT, a severe thunderstorm was located over Granville,
moving east at 40 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Columbus, Newark, Westerville, Reynoldsburg, Upper Arlington,
Gahanna, Hilliard, Pickerington, Worthington, Bexley, Heath,
Granville, Pataskala, Johnstown, Buckeye Lake, Hebron, Minerva Park,
Harbor Hills, Granville South and Ohio State University.
This includes the following Interstates...
I-70 in Ohio between mile markers 93 and 134.
I-71 in Ohio between mile markers 105 and 123.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3992 8237 3993 8246 3992 8246 3992 8314
3996 8313 4003 8313 4010 8308 4017 8302
4017 8236
TIME...MOT...LOC 1948Z 268DEG 34KT 4008 8252
HAIL...1.00IN
WIND...70MPH
$$
NovakWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 2:09 PM EDT, 1 hour 3 minutes earlier.
Area forecast discussion, Jul 10, 2:09 PM EDT, 1 hour 3 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 209 PM EDT Mon Jul 10 2017 .SYNOPSIS... Disturbances traveling along a slow moving front will provide the focus for thunderstorms today through Tuesday. Hot temperatures are expected Wednesday when the front is forecast to lift north of the area. The likelihood for thunderstorms will return Thursday as the front sags south toward the Ohio River. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... MCV moving into northwest Ohio will continue east. Already starting to see new convection develop out ahead of this feature. These storms will push through central Ohio this afternoon. Additional activity diving southeast across western Indiana should weaken as it approaches the forecast area. While there is still potential for strong to severe storms and locally heavy rain, that threat seems to be lower than earlier anticipated. Minor adjustment to highs were made based on trends. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/... With the frontal boundary remaining in Ohio, the threat for thunderstorms will persist tonight through Tuesday. Timing and location of mesoscale elements is uncertain, but it appears that a round of thunderstorms triggered by a short wave rippling along the front will affect mainly northern locations tonight. Following a diurnal lull Tuesday morning, additional thunderstorms may develop Tuesday afternoon as the front sags farther south to Central Ohio. Expect temperatures to stay near normal, with highs in the mid and upper 80s. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... A surface front is expected to lift north Wednesday with pops decreasing from south to north. In the warm sector, Wednesday looks to be the warmest day of the week with highs from the upper 80s north to the lower 90s south. Surface wave to track through the Great Lakes with associated cold front dropping south into the Ohio Valley Thursday night/early Friday. This front will increase chances for thunderstorms and therefore have continued high chance pops Thursday. On the warm side of the system, expect high mainly in the mid and upper 80s Thursday. In the wake of the front surface high pressure to build southeast into the region later Friday into Saturday. Expect dry conditions with cooler temperatures. Highs Friday and Saturday are forecast in the lower and middle 80s. In the northwest flow the model solutions are showing a secondary front which drops southeast through the Ohio Valley. Considerable timing differences exist regarding this feature. Due to uncertainty and lack of moisture will limit any mention of precipitation to slight chance pops Saturday night into early Sunday. Highs on Sunday look to continue close to normal, ranging from the lower 80s north and mid 80s south. Surface high pressure to provide dry weather and cooler temperatures with highs on Monday ranging from near 80 north to the lower 80s south. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... Developing thunderstorms may impact the Columbus TAFs early in the period. Otherwise, the probability of any terminals being impacted by showers and thunderstorms through the rest of the daytime period is low. So VFR will prevail although south southwest winds will remain gusty until around 00Z. Appears that additional showers and thunderstorms will form north of the region and sag south overnight. Due to timing uncertainties, have used a broad range of VCSH/VCTS to indicate the period of greatest potential. South winds will be persistent through the night. There is some potential for MVFR ceilings to develop and impact locations from KDAY to KCMH/KLCK late in the TAF period. OUTLOOK...Thunderstorms possible Tuesday and evening and then again Thursday and Friday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Coniglio NEAR TERM... SHORT TERM...Coniglio LONG TERM...AR AVIATION...
Hazardous weather outlook, Jul 10, 5:28 AM EDT, 9 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 528 AM EDT Mon Jul 10 2017 INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-073-074-110930- Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-Logan- Union OH-Delaware-Miami-Champaign-Clark-Madison-Franklin OH-Licking- Preble-Montgomery-Greene-Fayette OH-Pickaway-Fairfield-Ross-Hocking- 528 AM EDT Mon Jul 10 2017 This Hazardous Weather Outlook is for East Central Indiana, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and Tonight. Several rounds of thunderstorms are expected to move across the region today. Some of these storms could produce damaging straight line winds and large hail. Heavy rainfall may also occur which could lead to localized flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hot and humid conditions are expected Wednesday and Thursday which may result in heat indices rising into the mid to upper 90s both days. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. INZ066-073>075-080-KYZ089>100-OHZ070>072-077>082-088-110930- Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone- Kenton-Campbell-Owen-Grant-Pendleton-Bracken-Robertson-Mason-Lewis- Butler-Warren-Clinton-Hamilton-Clermont-Brown-Highland-Adams-Pike- Scioto- 528 AM EDT Mon Jul 10 2017 This Hazardous Weather Outlook is for Southeast Indiana, Northeast Kentucky, Northern Kentucky and Southwest Ohio. .DAY ONE...Today and Tonight. Thunderstorms developing today will result in heavy downpours that may cause localized flooding. In addition, some thunderstorms may produce isolated damaging wind gusts and large hail. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hot and humid conditions are expected Wednesday and Thursday which may result in heat indices rising into the mid to upper 90s both days. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 10, 1:19 PM EDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Wilmington OH
119 PM EDT MON JUL 10 2017
OHZ056-101800-
Licking OH-
119 PM EDT MON JUL 10 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LICKING COUNTY UNTIL
200 PM EDT...
At 119 PM EDT, radar indicated strong thunderstorms along a line
extending from near Centerburg to Thornport, moving northeast at 40
mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Locations impacted include...
Newark, Heath, Granville, Buckeye Lake, Hebron, Utica, Hanover,
Harbor Hills, Granville South, Marne, Thornport, Hartford, St.
Louisville, Gratiot, Fredonia, Toboso, US Route 62 at State Route
661, Brownsville, Purity and Interstate 70 at State Route 13.
This includes I-70 in Ohio between mile markers 130 and 142, and near
mile marker 144.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3995 8220 3995 8223 3991 8223 3993 8246
4028 8275 4027 8248 4025 8248 4024 8219
TIME...MOT...LOC 1719Z 241DEG 34KT 4028 8272 3992 8242
NovakSpecial weather statement, Jul 10, 2:01 PM EDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Wilmington OH
201 PM EDT MON JUL 10 2017
OHZ044>046-052-054-101845-
Champaign OH-Delaware OH-Logan OH-Madison OH-Union OH-
201 PM EDT MON JUL 10 2017
...A STRONG THUNDERSTORM WILL AFFECT EASTERN CHAMPAIGN AND
SOUTHEASTERN LOGAN COUNTIES IN WEST CENTRAL OHIO...NORTHWESTERN
DELAWARE...NORTH CENTRAL MADISON AND UNION COUNTIES IN CENTRAL OHIO
UNTIL 245 PM EDT...
At 200 PM EDT, radar indicated a strong thunderstorm near
Mechanicsburg, moving northeast at 55 mph.
STORM HAZARDS INCLUDE...
Winds to 30 mph...
One half inch diameter hail...
Locations impacted include...
Delaware, Marysville, Urbana, Plain City, Richwood, Mechanicsburg,
North Lewisburg, Ashley, New California, Radnor, Milford Center,
Ostrander, Woodstock, Magnetic Springs, Unionville Center, Mutual,
Cable, Raymond, Delaware State Park and Broadway.
This includes I-71 in Ohio between mile markers 132 and 138.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4044 8325 4043 8302 4042 8301 4041 8293
4036 8293 4035 8279 4001 8351 4002 8373
4015 8379 4048 8325
TIME...MOT...LOC 1800Z 241DEG 49KT 4005 8362
NovakSpecial weather statement, Jul 10, 2:30 PM EDT, 42 minutes before
Special Weather Statement National Weather Service Wilmington OH 230 PM EDT MON JUL 10 2017 OHZ045-046-054-055-101915- Delaware OH-Madison OH-Franklin OH-Union OH- 230 PM EDT MON JUL 10 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN FRANKLIN...SOUTH CENTRAL DELAWARE...NORTHEASTERN MADISON AND SOUTHEASTERN UNION COUNTIES IN CENTRAL OHIO UNTIL 315 PM EDT... At 230 PM EDT, radar indicated a strong thunderstorm 7 miles southwest of Plain City, moving east at 20 mph. STORM HAZARDS INCLUDE... Winds to 50 mph... Nickel size hail... Locations impacted include... Columbus, Dublin, Westerville, Upper Arlington, Hilliard, Worthington, Powell, Plain City, Minerva Park, New California, Ohio State University, Polaris, Choctaw Lake, Lake Darby, Grandview Heights, Shawnee Hills, Marble Cliff, Riverlea, Unionville Center and Rosedale. This includes the following Interstates... I-70 in Ohio between mile markers 85 and 92. I-71 in Ohio between mile markers 110 and 124. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3997 8352 4014 8349 4018 8294 3998 8294 TIME...MOT...LOC 1830Z 269DEG 19KT 4005 8339 Novak
Local storm report, Jul 10, 3:02 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
302 PM EDT MON JUL 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL HILLIARD 40.04N 83.14W
07/10/2017 M1.00 INCH FRANKLIN OH TRAINED SPOTTER
&&Special weather statement, Jul 10, 3:05 PM EDT, 7 minutes before
Special Weather Statement National Weather Service Wilmington OH 305 PM EDT MON JUL 10 2017 OHZ054-055-101930- Madison OH-Franklin OH- 305 PM EDT MON JUL 10 2017 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL FRANKLIN AND EAST CENTRAL MADISON COUNTIES UNTIL 330 PM EDT... At 305 PM EDT, radar indicated a strong thunderstorm over West Jefferson, moving east at 35 mph. STORM HAZARDS INCLUDE... Winds to 50 mph... Nickel size hail... Locations impacted include... Columbus, Jefferson, West Jefferson, Lake Darby, Interstate 70 at US Route 42, Lincoln Village and New Rome. This includes I-70 in Ohio between mile markers 79 and 86. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3993 8338 3999 8340 3997 8309 3991 8308 TIME...MOT...LOC 1905Z 270DEG 32KT 3996 8331 Novak
Local storm report, Jul 10, 3:09 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
309 PM EDT MON JUL 10 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM TSTM WND DMG 2 ESE HILLIARD 40.03N 83.10W
07/10/2017 FRANKLIN OH UTILITY COMPANY
SMALL TREES COMING DOWN, HEAVY RAIN, PEA-SIZED HAIL.
&&
JGIBSONThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 6:15 AM EDT | Special Weather Statement | ILN | Hardin | 45 min |
| Jul 10, 7:25 AM EDT | Areal Flood Advisory | ILN | Hardin | 95 min |
| Jul 10, 10:38 AM EDT | Special Weather Statement | ILN | Clinton | 37 min |
| Jul 10, 11:51 AM EDT | Special Weather Statement | ILN | Hardin | 24 min |
| Jul 10, 12:14 PM EDT | Special Weather Statement | ILN | Hardin | 16 min |
| Jul 10, 12:28 PM EDT | Special Weather Statement | ILN | Hardin | 32 min |
| Jul 10, 12:37 PM EDT | Special Weather Statement | ILN | Logan | 38 min |
| Jul 10, 12:45 PM EDT | Special Weather Statement | ILN | Delaware | 45 min |
| Jul 10, 1:19 PM EDT | Special Weather Statement | ILN | Licking | 41 min |
| Jul 10, 2:01 PM EDT | Special Weather Statement | ILN | Champaign, Delaware, Union | 44 min |
| Jul 10, 2:25 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Union | 35 min |
| Jul 10, 2:30 PM EDT | Special Weather Statement | ILN | Franklin | 45 min |
| Jul 10, 2:38 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Delaware, Franklin, Madison, Union | 52 min |
| Jul 10, 2:59 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Licking | 46 min |
| Jul 10, 3:05 PM EDT | Special Weather Statement | ILN | Madison | 25 min |
| Jul 10, 3:18 PM EDT | Areal Flood Advisory | ILN | Delaware, Fairfield, Franklin, Licking, Madison, Union | 3 hr |
| Jul 10, 3:22 PM EDT | Special Weather Statement | ILN | Union | 38 min |
| Jul 10, 3:26 PM EDT | Special Weather Statement | ILN | Licking | 49 min |
| Jul 10, 3:28 PM EDT | Special Weather Statement | ILN | Pickaway | 32 min |
| Jul 10, 3:47 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Licking | 43 min |
| Jul 10, 3:52 PM EDT | Special Weather Statement | ILN | Madison | 38 min |
| Jul 10, 3:54 PM EDT | Severe Thunderstorm Warning | ILN | Franklin, Madison, Pickaway | 36 min |
| Jul 10, 3:57 PM EDT | Special Weather Statement | ILN | Franklin | 33 min |
| Jul 10, 3:57 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Hocking, Pickaway | 33 min |
| Jul 10, 4:00 PM EDT | Areal Flood Advisory | ILN | Fairfield, Licking | 3 hr |
| Jul 10, 4:12 PM EDT | Flash Flood Warning | ILN | Franklin | 3 hr |
| Jul 10, 4:29 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 31 min |
| Jul 10, 4:29 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Licking, Pickaway | 46 min |
| Jul 10, 4:34 PM EDT | Flash Flood Warning | ILN | Fairfield, Licking | 3 hr |
| Jul 10, 4:39 PM EDT | Special Weather Statement | ILN | Franklin | 36 min |
| Jul 10, 4:58 PM EDT | Severe Thunderstorm Warning | ILN | Hocking | 32 min |
| Jul 10, 5:00 PM EDT | Special Weather Statement | ILN | Fairfield | 15 min |
| Jul 10, 5:11 PM EDT | Areal Flood Advisory | ILN | Fairfield, Franklin, Hocking, Pickaway | 3 hr |
| Jul 10, 5:14 PM EDT | Special Weather Statement | ILN | Fairfield, Hocking, Pickaway | 46 min |
| Jul 10, 5:36 PM EDT | Special Weather Statement | ILN | Hocking | 24 min |
| Jul 10, 5:41 PM EDT | Special Weather Statement | ILN | Franklin | 49 min |
| Jul 10, 5:45 PM EDT | Severe Thunderstorm Warning | ILN | Hocking | 15 min |
| Jul 10, 5:50 PM EDT | Flash Flood Warning | ILN | Fairfield, Hocking | 3 hr |
| Jul 10, 5:56 PM EDT | Special Weather Statement | ILN | Hocking | 64 min |
| Jul 10, 6:09 PM EDT | Severe Thunderstorm Warning | ILN | Hocking | 22 min |
| Jul 10, 6:28 PM EDT | Special Weather Statement | ILN | Franklin | 32 min |
| Jul 10, 7:56 PM EDT | Special Weather Statement | ILN | Mercer | 49 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.